# SDR ASOA2013042303424

- Difficulty date: April 1, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 10,733 hours, 6,934 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FS 364.00 RBL 9 CORRODED.  REPLACED SEAT TRACK IAW AMM 53-00-49-000-801 AND 53-49-400-801.
